The existence results for optimal control problems governed by a variational inequality

Y. Y. Zhou, Xiaoqi Yang, K. L. Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

In this paper, we establish the existence of the optimal control for an optimal control problem where the state of the system is defined by a variational inequality problem with monotone type mappings. Moreover, as an application, we get several existence results of an optimal control for the optimal control problem where the system is defined by a quasilinear elliptic variational inequality problem with an obstacle.
Original languageEnglish
Pages (from-to)595-608
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume321
Issue number2
DOIs
Publication statusPublished - 15 Sep 2006

Keywords

  • Obstacle problem
  • Optimal control
  • Variational inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this